# SDR SWIA201641815

- Difficulty date: January 15, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N219AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 30,200 hours, 19,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R INTERCOSTAL LOCATED BETWEEN FS 349 AND FS 364 CORRODED OUT OF LIMITS.  REMOVED, LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL AT STR 26R AT FS 349 TO FS 364 IAW SRM.
